Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    1971. A. Daneshgar,
    Thresholding in a generalized model for translation invariant systems,
    Fuzzy Sets and Systems 85(1997), 391-395  [abstract]    MR 1428316
     
    1972. F. Azarpanah,
    Intersection of essential ideals in C(X),
    Proc. Amer. Math. Soc. 125(1997), 2149-2154  [abstract]    MR 98b:54025
     
    1973. S. Shahriari, S. Akbari, G. B. Khosrovshahi and Ch. Maysoori,
    On maximum size anti-Pasch sets of triples,
    London Math. Soc. Lecture Note Ser. (1997), 7-14  [abstract]    MR 2000e:51004
     
    1974. A. R. Soltani,
    Reward processes with nonlinear reward functions,
    J. Appl. Probab. 33(1996), 1011-1017  [abstract]    MR 98g:60159
     
    1975. R.Y. Sharp and M. Tousi,
    A characterization of generalized Hughes complexes,
    Math. Proc. Cambridge Philos. Soc. 120(1996), 71-85  [abstract]    MR 96j:13013
     
    1976. M. Shahryari and M.A. Shahabi Shojaei,
    On certain symmetry classes of tensors,
    Pure Math. Appl. Ser. A 7(1996), 323-331  [abstract]    MR 98e:15032
     
    1977. A. Ranjbar-Motlagh,
    The action of groups on hyperbolic spaces,
    Differential Geom. Appl. 6(1996), 169-180  [abstract]    MR 97f:20046
     
    1978. M. Lashkarizadeh Bami,
    On the sup-norm closure of the L-representation algebra R(S) of a foundation semigroup S,
    Semigroup Forum 52(1996), 389-392  [abstract]    MR 97c:22002
     
    1979. M. Lashkarizadeh Bami,
    On the multipliers of the pair (Ma(S), L (S;Ma(S))) of a foundation semigroup S,
    Math. Nachr. 181(1996), 73-80  [abstract]    MR 98b:43010
     
    1980. G. B. Khosrovshahi and H. Yousefi-Azari,
    Construction of some cyclic anti-Pasch Steiner triple systems of small orders,
    J. Combin. Inform. System Sci. 21(1996), 1-4  [abstract]    MR 1736599
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.